Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking Warfarin for blood clot in lung. Bruises on hip and leg after fall. Should I go to the ER?

I have had a blood clot in my lung in 2005. Therefore, I take Warfarin (generic to Coumadin). My question is: Tuesday evening I fell while taking my Chihuahua to the bathroom outside. I knew I would be banged up but I DID NOT KNOW I would have an 8 bruise on my hip and leg. I also am not able to lift my left arm over my head. Question: Should i go to the ER because of the nasty dark large buise on my hip and thy? Or can it wait until tomorrow? I don t want another blood clot and I m not sure how dangerous this situation is. I know I need my shoulder x-rayed but do I NEED to be concerned about the deep purple 8 bruise ... I measure it to see how big it was. And I have other injuries from the fall but that one is the worth bruise.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Dont worry it is quiet common ti develop bruise when you are on warfarin.

You can meet your doctor tomorrow.

There is no emergency.

Usually it takes around 2 weeks for the bruise to heal,

you can use oint thrombophobe to get a faster relief.

A photograph would have helped me better.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor